Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Calculation of the renormalized two-point function by adiabatic regularization

Autor
Haro, J.
Tipus d'activitat
Article en revista
Revista
Theoretical and mathematical physics
Data de publicació
2010-11
Volum
165
Número
2
Pàgina inicial
1490
Pàgina final
1499
DOI
https://doi.org/10.1007/s11232-010-0123-2 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/11566 Obrir en finestra nova
Resum
We calculate a renormalized two-point function using the adiabatic regularization method. We study the conformally and minimally coupled cases for massless and massive scalar fields in full detail. We reproduce previous results in a rigorous mathematical form and clarify some empirical approximations and bounds. We consider some applications to inflationary models. two-point function, adiabatic regularization, de Sitter phase
Citació
Haro, J. Calculation of the renormalized two-point function by adiabatic regularization. "Theoretical and mathematical physics", Novembre 2010, vol. 165, núm. 2, p. 1490-1499.
Grup de recerca
EDP - Equacions en Derivades Parcials i Aplicacions

Participants